# SDR DALA1010486310

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 86,369 hours, 10,551 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND EMERGENCY PATH LIGHTS AT 10J - 12J & 66C INOPERATIVE. MX RECONNECTED THE PATH LIGHTS AT 10J AND 66C. OPS CHECK WAS GOOD.
